MathSciNet Relay Station
MathSciNet bibliographic data
MR2351688 05C65 (05C35 05C70 05D05 05D10)
Rödl, Vojtěch; Schacht, Mathias Regular partitions of hypergraphs: regularity lemmas. Combin. Probab. Comput. 16 (2007), no. 6, 833–885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement